# SDR DALA1123343309

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959 AT FR60-61 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00. FR60-FR61, MATERIAL REMOVED 0.048", L=3 ",W=0.5".  ORIGINAL THK: 0.120" FOUND EXCEED LIMITS AS PER SRM 53-00-15 (FIG 102) EMMA.  REPAIR CARRIED OUT AS PER PRI 488819-14 REV O, DATED 25MAR2011.
